| Model Number |
MMT-723NAB |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had a partial display.The customer¿s blood glucose level was unknown.Customer states that they dropped pump and it damaged the screen.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The customer was advised the insulin pump need to be replaced.Insulin pump will be returned for analysis.